Please use this identifier to cite or link to this item: http://hdl.handle.net/2248/935
Title: An Analysis of Proper Motion and Membership Probability in Open Clusters
Authors: Sagar, R
Keywords: Proper motion;Open cluster
Issue Date: Dec-1987
Publisher: Astronomical Society of Indian
Citation: BASI, Vol. 15, No. 4, pp. 193-203
Abstract: An analysis of the proper motion data and membership probability has been carried out for nine open clusters. The effects of observational errors on the parameters characterzing the frequency distributions of cluster and field stars have been discussed with a view to studing their combined effect on membership assignment of a cluster star. The proper motion estimates of stars in various studies of a clusters are generally in fair agreement
URI: http://hdl.handle.net/2248/935
Appears in Collections:BASI Publications

Files in This Item:
File Description SizeFormat 
SAGAR.pdf847.21 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.